# SDR AALA20131115002

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 72,089 hours, 36,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHTS STAY ON WHEN MAIN SHIPS BATTERY SWITCH PLACED TO OFF.  REPLACED BATTERY PACK. OPERATIONS CHECKED NORMAL.
